# SDR P2EA99120

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 286
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, A CRACK WAS FUOND AT THE NLG WHEEL WELL, UPPER WEB AT BS 286, RBL 9.  AREA WAS REPAIRED AS PER COOPESA EO NR COO-3-53-137-99 AND BOEING FAX NR COO-SJO-99-0267.  (M)
